RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kostyuchenko, Anatolii Gordeevich
(1931–2010)

Statistics Math-Net.Ru
Total publications: 51
Scientific articles: 48

Number of views:
This page:2411
Abstract pages:12963
Full texts:4537
References:1044
Professor
Doctor of physico-mathematical sciences (1966)
Birth date: 19.04.1931

http://www.mathnet.ru/eng/person8975
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191847

Publications in Math-Net.Ru
2010
1. R. S. Ismagilov, A. G. Kostyuchenko, “Spectral Asymptotics for the Sturm–Liouville Operator with Point Interaction”, Funktsional. Anal. i Prilozhen., 44:4 (2010),  14–20  mathnet  mathscinet  zmath; Funct. Anal. Appl., 44:4 (2010), 253–258  isi  scopus
2009
2. R. S. Ismagilov, A. G. Kostyuchenko, “Perturbation of the Spectrum of a Differential Operator under a Bounded Perturbation of the Potential”, Funktsional. Anal. i Prilozhen., 43:3 (2009),  54–64  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 43:3 (2009), 208–216  isi  scopus
2008
3. R. S. Ismagilov, A. G. Kostyuchenko, “On the Asymptotics of the Spectrum of a Nonsemibounded Vector Sturm–Liouville Operator”, Funktsional. Anal. i Prilozhen., 42:2 (2008),  11–22  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 42:2 (2008), 89–97  isi  elib  scopus
2007
4. R. S. Ismagilov, A. G. Kostyuchenko, “On the Spectrum of a Vector Schrödinger Operator”, Funktsional. Anal. i Prilozhen., 41:1 (2007),  39–51  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 41:1 (2007), 31–41  isi  scopus
2001
5. A. G. Kostyuchenko, K. A. Mirzoev, “Complete Indefiniteness Tests for Jacobi Matrices with Matrix Entries”, Funktsional. Anal. i Prilozhen., 35:4 (2001),  32–37  mathnet  mathscinet  zmath; Funct. Anal. Appl., 35:4 (2001), 265–269  isi  scopus
1999
6. A. G. Kostyuchenko, A. A. Stepanov, “Infinite-Dimensional Elliptic Coordinates”, Funktsional. Anal. i Prilozhen., 33:4 (1999),  73–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 33:4 (1999), 300–303  isi
7. A. G. Kostyuchenko, K. A. Mirzoev, “Generalized Jacobi Matrices and Deficiency Numbers of Ordinary Differential Operators with Polynomial Coefficients”, Funktsional. Anal. i Prilozhen., 33:1 (1999),  30–45  mathnet  mathscinet  zmath; Funct. Anal. Appl., 33:1 (1999), 25–37  isi
8. A. G. Kostyuchenko, E. D. Nursultanov, “On integral operators in $L_p$-spaces”, Fundam. Prikl. Mat., 5:2 (1999),  475–491  mathnet  mathscinet  zmath
1998
9. A. G. Kostyuchenko, A. A. Shkalikov, M. Yu. Yurkin, “On the Stability of a Top with a Cavity Filled with a Viscous Fluid”, Funktsional. Anal. i Prilozhen., 32:2 (1998),  36–55  mathnet  mathscinet  zmath; Funct. Anal. Appl., 32:2 (1998), 100–113  isi
10. A. G. Kostyuchenko, K. A. Mirzoev, “Three-term recurrence relations with matrix coefficients. The completely indefinite case”, Mat. Zametki, 63:5 (1998),  709–716  mathnet  mathscinet  zmath; Math. Notes, 63:5 (1998), 624–630  isi
11. A. G. Kostyuchenko, E. D. Nursultanov, “Theory of control of “catastrophes””, Uspekhi Mat. Nauk, 53:3(321) (1998),  199–200  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:3 (1998), 628–629  isi
1996
12. A. G. Kostyuchenko, K. A. Mirzoev, “A criterion for the complete indeterminacy of three-term recurrence relations”, Uspekhi Mat. Nauk, 51:6(312) (1996),  207–208  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:6 (1996), 1208–1209  isi  scopus
1991
13. K. Kh. Boimatov, A. G. Kostyuchenko, “Trace formula for polynomial operator pencils and its applications”, Funktsional. Anal. i Prilozhen., 25:4 (1991),  90–92  mathnet  mathscinet  zmath; Funct. Anal. Appl., 25:4 (1991), 306–308  isi
14. K. Kh. Boimatov, A. G. Kostyuchenko, “Spectral asymptotics of polynomial pencils of differential operators in bounded domains”, Funktsional. Anal. i Prilozhen., 25:1 (1991),  7–20  mathnet  mathscinet  zmath; Funct. Anal. Appl., 25:1 (1991), 5–16  isi
1990
15. K. Kh. Boimatov, A. G. Kostyuchenko, “Spectral asymptotics of polynomial pencils of differential operators on a compact manifold without boundary”, Funktsional. Anal. i Prilozhen., 24:2 (1990),  76–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:2 (1990), 146–148  isi
16. K. Kh. Boimatov, A. G. Kostyuchenko, “Spectral asymptotics of non-self-adjoint elliptic systems of differential operators in bounded domains”, Funktsional. Anal. i Prilozhen., 24:1 (1990),  64–66  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:1 (1991), 54–57  isi
17. K. Kh. Boimatov, A. G. Kostyuchenko, “Spectral asymptotics of polynomial pencils of differential operators”, Mat. Zametki, 47:3 (1990),  129–130  mathnet  mathscinet  zmath
18. K. Kh. Boimatov, A. G. Kostyuchenko, “Spectral asymptotics of nonselfadjoint elliptic systems of differential operators on bounded domains”, Mat. Sb., 181:12 (1990),  1678–1693  mathnet  mathscinet  zmath; Math. USSR-Sb., 71:2 (1992), 517–531  isi
19. K. Kh. Boimatov, A. G. Kostyuchenko, “Distribution of eigenvalues of second-order nonselfadjoint differential operators”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1990, 3,  24–31  mathnet  mathscinet  zmath
1989
20. K. Kh. Boimatov, A. G. Kostyuchenko, “Eigenvalues of the equation $Au=\lambda Bu$ on a compact manifold without boundary”, Funktsional. Anal. i Prilozhen., 23:1 (1989),  63–64  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:1 (1989), 52–53  isi
1986
21. K. Kh. Boimatov, A. G. Kostyuchenko, “The effect of lowest coefficients of an elliptic differential operator on the spectral function”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1986, 2,  15–23  mathnet  mathscinet  zmath
1985
22. K. Kh. Boimatov, A. G. Kostyuchenko, “A spectral asymptotics of an elliptic operator in a bounded domain”, Funktsional. Anal. i Prilozhen., 19:2 (1985),  67–69  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:2 (1985), 136–138  isi
1984
23. K. Kh. Boimatov, A. G. Kostyuchenko, “Distribution of the eigenvalues of the equation $Au=\lambda Bu$ in the whole space”, Dokl. Akad. Nauk SSSR, 277:6 (1984),  1292–1295  mathnet  mathscinet  zmath
1983
24. A. G. Kostyuchenko, A. A. Shkalikov, “Self-adjoint quadratic operator pencils and elliptic problems”, Funktsional. Anal. i Prilozhen., 17:2 (1983),  38–61  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:2 (1983), 109–128  isi
1978
25. K. Kh. Boimatov, A. G. Kostyuchenko, “The asymptotic behavior of Riesz means of the spectral function of an elliptic operator”, Dokl. Akad. Nauk SSSR, 241:3 (1978),  517–520  mathnet  mathscinet  zmath
26. A. G. Kostyuchenko, A. A. Shkalikov, “Summability of eigenfunction expansions of differential operators and convolution operators”, Funktsional. Anal. i Prilozhen., 12:4 (1978),  24–40  mathnet  mathscinet  zmath; Funct. Anal. Appl., 12:4 (1978), 262–276
1977
27. A. G. Kostyuchenko, M. B. Orazov, “The completeness of root vectors in certain self-adjoint quadratic bundles”, Funktsional. Anal. i Prilozhen., 11:4 (1977),  85–87  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:4 (1977), 317–319
1975
28. A. G. Kostyuchenko, M. B. Orazov, “Certain properties of the roots of a self-adjoint quadratic pencil”, Funktsional. Anal. i Prilozhen., 9:4 (1975),  28–40  mathnet  mathscinet  zmath; Funct. Anal. Appl., 9:4 (1975), 295–305
1973
29. A. G. Kostyuchenko, B. S. Mityagin, “Holomorphic fiberings and multivalued functions of elements of a Banach algebra”, Funktsional. Anal. i Prilozhen., 7:2 (1973),  32–42  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:2 (1973), 113–121
30. V. P. Belogrud', A. G. Kostyuchenko, “The density of the spectrum of a Sturm–Liouville operator”, Uspekhi Mat. Nauk, 28:2(170) (1973),  227–228  mathnet  mathscinet  zmath
1967
31. M. M. Gekhtman, A. G. Kostyuchenko, “Complex eigenvalues of a non-selfadjoint operator”, Differ. Uravn., 3:3 (1967),  509–513  mathnet  mathscinet  zmath
32. A. G. Kostyuchenko, B. M. Levitan, “Asymptotic behavior of the eigenvalues of the Sturm–Liouville operator problem”, Funktsional. Anal. i Prilozhen., 1:1 (1967),  86–96  mathnet  mathscinet  zmath; Funct. Anal. Appl., 1:1 (1967), 75–83
33. A. G. Kostyuchenko, “Some spectral properties of differential operators”, Mat. Zametki, 1:3 (1967),  365–378  mathnet  zmath; Math. Notes, 1:3 (1967), 242–250
1966
34. A. G. Kostyuchenko, “Asymptotic behavior of the spectral function of a singular differential operator of order $2m$”, Dokl. Akad. Nauk SSSR, 168:2 (1966),  276–279  mathnet  mathscinet  zmath
35. A. G. Kostyuchenko, “Distribution of eigenvalues of singular differential operators”, Dokl. Akad. Nauk SSSR, 168:1 (1966),  21–24  mathnet  mathscinet  zmath
1964
36. A. G. Kostyuchenko, “The asymptotic distribution of eigenvalues of elliptic operators”, Dokl. Akad. Nauk SSSR, 158:1 (1964),  41–44  mathnet  mathscinet  zmath
1961
37. A. G. Kostyuchenko, G. I. Èskin, “The Cauchy problem for Sobolev–Gal'pern equations”, Tr. Mosk. Mat. Obs., 10 (1961),  273–284  mathnet  mathscinet  zmath
1960
38. A. G. Kostyuchenko, “An estimate of the resolvents of singular elliptic operators”, Dokl. Akad. Nauk SSSR, 132:1 (1960),  32–35  mathnet  mathscinet  zmath
39. A. G. Kostyuchenko, B. S. Mityagin, “Multidimensional moment problem”, Dokl. Akad. Nauk SSSR, 131:6 (1960),  1249–1252  mathnet  mathscinet  zmath
40. A. G. Kostyuchenko, B. S. Mityagin, “Positive definite functionals on nuclear spaces”, Dokl. Akad. Nauk SSSR, 131:1 (1960),  13–16  mathnet  mathscinet  zmath
41. A. G. Kostyuchenko, B. S. Mityagin, “Positive-definite functionals on nuclear spaces”, Tr. Mosk. Mat. Obs., 9 (1960),  283–316  mathnet  mathscinet  zmath
42. A. G. Kostyuchenko, G. I. Èskin, “Sobolev–Gal'pern equations”, Uspekhi Mat. Nauk, 15:2(92) (1960),  211–212  mathnet
43. A. G. Kostyuchenko, B. S. Mityagin, “Positive-definite functionals on nuclear spaces”, Uspekhi Mat. Nauk, 15:1(91) (1960),  244–246  mathnet
1957
44. A. G. Kostyuchenko, “On the spectral properties of elliptical operators”, Dokl. Akad. Nauk SSSR, 115:1 (1957),  34–37  mathnet  mathscinet  zmath
45. A. G. Kostyuchenko, “On the behaviour of the eigenfunctions of the selfadjoint operators”, Dokl. Akad. Nauk SSSR, 114:2 (1957),  249–251  mathnet  mathscinet  zmath
1954
46. A. G. Kostyuchenko, G. E. Shilov, “On the solution of Cauchy's problem for regular systems of linear partial differential equations”, Uspekhi Mat. Nauk, 9:3(61) (1954),  141–148  mathnet  mathscinet  zmath
1953
47. A. G. Kostyuchenko, A. V. Skorokhod, “On a theorem of N. K. Bari”, Uspekhi Mat. Nauk, 8:5(57) (1953),  165–166  mathnet  mathscinet  zmath
48. A. G. Kostyuchenko, “On a connection between the structure of an $(n-1)$-dimensional surface and its principal curvatures”, Uspekhi Mat. Nauk, 8:5(57) (1953),  161–164  mathnet  mathscinet  zmath

2009
49. V. V. Aleksandrov, V. P. Karlikov, A. G. Kostyuchenko, V. E. Podolskii, A. T. Fomenko, V. N. Chubarikov, A. A. Shkalikov, “Viktor Antonovitch Sadovnichii (to 70th anniversary of the birthday)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2009, 3,  3–6  mathnet  mathscinet
1999
50. M. S. Agranovich, V. I. Arnol'd, D. G. Vasil'ev, M. I. Vishik, I. M. Gel'fand, A. G. Kostyuchenko, L. D. Kudryavtsev, “Victor Borisovich Lidskii (on his 75th birthday)”, Uspekhi Mat. Nauk, 54:5(329) (1999),  197–203  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:5 (1999), 1077–1085  isi
1971
51. I. M. Gel'fand, A. G. Kostyuchenko, B. M. Levitan, Ya. B. Lopatinskii, S. L. Sobolev, G. E. Shilov, “Zaid Ismailovich Khalilov (on the occasion of his sixtieth birthday)”, Uspekhi Mat. Nauk, 26:3(159) (1971),  221–224  mathnet  mathscinet  zmath; Russian Math. Surveys, 26:3 (1971), 185–188

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019